# SDR TRAX200800753

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE FS 693.00 TO FS977.00.  REMOVED SEAT RAIL ASSY, INSPECTED AND FOUND CORROSION UNDER SEAT RAIL. PREPPED, PRIMED AND PAINTED AREA ON FUSELAGE SKIN IAW SRM 53-00-49. REPLACED SEAT RAIL IAW AMM 53-00-49. BLENDED AREAS ON SEAT RAIL IAW SRM 53-41-49.  (B)
